Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 295, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Aug 31, 2012, 6:11 PM CDT for Angelina County, Nacogdoches County, Texas. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 31, 2012, 6:11 PM CDT (23:11 UTC)
- Expired
- Aug 31, 2012, 7:15 PM CDT
- In force
- 64 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Angelina County, TX, Nacogdoches County, TX
The radar
The Shreveport radar (KSHV), 153 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 31, 6:30 PM CDT | TSTM WND DMG | Diboll, TX | TREES DOWN IN TOWN AND A LARGE TREE LIMB ON HOUSE. |
| Aug 31, 6:40 PM CDT | TSTM WND DMG | 5 E Lufkin, TX | TREES AND POWERLINES DOWN IN PARTS OF THE COUNTY EAST OF LUFKIN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 11.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
163
WUUS54 KSHV 312311
SVRSHV
TXC005-347-010015-
/O.NEW.KSHV.SV.W.0295.120831T2311Z-120901T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
611 PM CDT FRI AUG 31 2012
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ANGELINA COUNTY IN EASTERN TEXAS...
THIS INCLUDES THE CITIES OF...LUFKIN...DIBOLL...
SOUTHEASTERN NACOGDOCHES COUNTY IN EASTERN TEXAS...
* UNTIL 715 PM CDT
* AT 611 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR DIBOLL...AND MOVING NORTHEAST
AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HUNTINGTON...WODEN AND ETOILE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3107 9461 3109 9464 3108 9467 3110 9470
3110 9474 3113 9482 3133 9491 3154 9469
3146 9431 3144 9432 3143 9430 3116 9445
TIME...MOT...LOC 2311Z 248DEG 14KT 3121 9470
$$
151 follow-up statement
249
WWUS54 KSHV 312346
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
646 PM CDT FRI AUG 31 2012
TXC005-347-010015-
/O.CON.KSHV.SV.W.0295.000000T0000Z-120901T0015Z/
NACOGDOCHES TX-ANGELINA TX-
646 PM CDT FRI AUG 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR ANGELINA AND NACOGDOCHES COUNTIES...
AT 646 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
BETWEEN LUFKIN AND DIBOLL...MOVING NORTHEAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HUNTINGTON...SHAWNEE...WODEN AND ETOILE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS WHICH HAVE DOWNED
TREES AND POWER LINES IN DIBOLL AND LUFKIN. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3107 9461 3109 9464 3108 9467 3110 9470
3110 9474 3113 9482 3133 9491 3154 9469
3146 9431 3144 9432 3143 9430 3116 9445
TIME...MOT...LOC 2345Z 235DEG 14KT 3131 9462
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 2:32 PM CDT, 3 hours 39 minutes earlier.
Area forecast discussion, Aug 31, 2:32 PM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 232 PM CDT FRI AUG 31 2012 .DISCUSSION... THE CENTER OF TROPICAL DEPRESSION ISAAC HAS MOVED INTO SW MO THIS AFTN...TAKING MOST OF THE OVERCAST NWD WITH IT. LINGERING TROPICAL MOISTURE AND DAYTIME HEATING HAVE COMBINED TO GENERATE SOME SCT CONVECTION ACROSS DEEP E TX INTO ADJACENT NW AND N CENTRAL LA. CONVECTION SHOULD DECREASE IN COVERAGE AS THE NIGHTTIME HOURS APPROACH AND ISAAC CONTINUES TO MOVE AWAY FROM THE REGION. THE REMNANTS OF ISAAC ARE FCST TO CONTINUE MOVING NE AS THE UPPER RIDGE CURRENTLY OVER THE ERN U.S. IS SQUEEZED SWWD THROUGH THE WEEKEND. LINGERING MOISTURE AND WEAK FLOW ALOFT WILL KEEP CHANCES IN FOR AFTN/EVENING CONVECTION THROUGH THE HOLIDAY WEEKEND...AS THE RIDGE CONTINUES TO PIVOT AROUND THE S SIDE OF THE REMNANT TROPICAL SYSTEM. WARMING TEMPS AND ONLY SLIGHT CHANCES FOR AN ISOLD AFTN SHOWER ARE EXPECTED TO TAKE HOLD FOR THE FIRST HALF OF THE WORK WEEK...AS THE RIDGE REINFORCES ITSELF TO THE W. HOWEVER AS WE MOVE INTO THE LATTER HALF OF THE WEEK...AN UPPER TROF IS FCST TO DIG ACROSS THE CENTRAL PLAINS...SWINGING A COLD FRONT INTO THE REGION...AND BRINGING OUR NEXT BEST CHANCE FOR RAIN IN ON THU/FRI. /12/ && .AVIATION... RADAR IS GETTING ACTIVE THIS AFTERNOON...WITH SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING SOUTH OF I20. THIS ACTIVITY WILL LIKELY LINGER INTO THE EARLY EVENING...WITH SHRA/TSRA POSSIBLY AFFECTING THE I20 TERMINALS AND LFK. THOSE TERMINALS THAT ARE AFFECTED BY SHRA/TSRA ACTIVITY MAY TEMPORARILY EXPERIENCE IFR/MVFR CONDITIONS. OVERALL VFR FLIGHT CATEGORIES ARE STILL BEING OBSERVED ACROSS THE ARKLATEX AIRSPACE. A SOUTH TO SOUTHWEST SURFACE WIND OF 10 TO 15 KTS WITH GUSTS TO 20 KTS WILL PERSIST THIS AFTERNOON...BUT DECREASE WITH SUNSET. ANY VSBY CONCERNS WILL BE ASSOCIATED WITH TSRA ACTIVITY...BUT NO REAL CONCERNS EXPECTED IN THE 00Z TAF PACKAGE. /11/ && .PRELIMINARY POINT TEMPS/POPS... SHV 76 96 75 97 76 / 30 20 20 10 10 MLU 75 93 74 95 75 / 30 30 20 20 10 DEQ 73 95 73 97 73 / 20 20 20 10 10 TXK 74 94 74 97 75 / 30 20 20 10 10 ELD 73 93 72 96 74 / 30 30 20 10 10 TYR 76 97 76 98 76 / 30 20 20 10 10 GGG 76 97 75 98 75 / 30 20 20 10 10 LFK 76 98 75 97 75 / 30 30 20 20 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 12/11
Hazardous weather outlook, Aug 31, 11:42 AM CDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1142 AM CDT FRI AUG 31 2012 ARZ073-LAZ005-006-013-014-018>022-011200- UNION AR-LINCOLN-UNION LA-JACKSON-OUACHITA-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE- 1142 AM CDT FRI AUG 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE OUTER BANDS OF TROPICAL DEPRESSION ISAAC ARE EXPECTED TO CONTINUE THROUGH THIS EVENING. GUSTY WINDS AND HEAVY RAINFALL ARE THE PRIMARY THREATS WITH THE STORMS. THE THREAT FOR LOCALIZED FLOODING AND VERY ISOLATED TORNADOES CANNOT BE RULED OUT WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SCATTERED SHOWERS AND THUNDERSTORMS WILL LIKELY PERSIST INTO SATURDAY AS THE REMNANTS OF ISAAC SLOWLY MOVE ACROSS THE MIDDLE MISSISSIPPI RIVER VALLEY. HEAVY RAIN AND GUSTY WINDS WILL BE THE PRIMARY THREATS. THERE WILL BE A CHANCE FOR ISOLATED AFTERNOON THUNDERSTORMS SUNDAY. AFTER A FEW DAYS OF DRIER WEATHER...THUNDERSTORMS CHANCES WILL RETURN TO THE AREA LATE NEXT WEEK AS A COLD FRONT APPROACHES THE REGION FROM THE NORTH. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF ANY SEVERE WEATHER...SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. ARZ050-051-059>061-070>072-LAZ001>004-010>012-017-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-011200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-CADDO-BOSSIER-WEBSTER-CLAIBORNE-DE SOTO-RED RIVER- BIENVILLE-SABINE LA-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS- CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1142 AM CDT FRI AUG 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE AS TROPICAL DEPRESSION ISAAC CONTINUES TO MOVE NORTH OF THE AREA. HOWEVER... NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SCATTERED SHOWERS AND THUNDERSTORMS WILL LIKELY PERSIST INTO SATURDAY AS THE REMNANTS OF ISAAC SLOWLY MOVE ACROSS THE MIDDLE MISSISSIPPI RIVER VALLEY. HEAVY RAIN AND GUSTY WINDS WILL BE THE PRIMARY THREATS. THERE WILL BE A CHANCE FOR ISOLATED AFTERNOON THUNDERSTORMS SUNDAY. AFTER A FEW DAYS OF DRIER WEATHER...THUNDERSTORMS CHANCES WILL RETURN TO THE AREA LATE NEXT WEEK AS A COLD FRONT APPROACHES THE REGION FROM THE NORTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. 12
In the hours before
Special weather statement, Aug 31, 4:21 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
421 PM CDT FRI AUG 31 2012
LAZ017-TXZ152-153-166-167-312200-
NACOGDOCHES-SABINE-SAN AUGUSTINE-SHELBY-
421 PM CDT FRI AUG 31 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 500 PM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...
IN EASTERN TEXAS...
NACOGDOCHES...SABINE...SAN AUGUSTINE AND SHELBY...
IN NORTHWEST LOUISIANA...
SABINE...
INCLUDING THE FOLLOWING LOCATIONS...
BLAND LAKE...GENEVA...MACUNE...NEUVILLE...PATROON...PINELAND...
ROSEVINE AND SAN AUGUSTINE...
AT 421 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BLAND LAKE
TO 6 MILES NORTHWEST OF MACUNE TO 6 MILES SOUTHEAST OF ETOILE...OR
ALONG A LINE EXTENDING FROM 14 MILES SOUTHEAST OF CENTER TO 21 MILES
SOUTH OF CENTER TO 23 MILES EAST OF LUFKIN...MOVING EAST AT 25 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. SHOULD THESE
STORMS INTENSIFY...A SEVERE THUNDERSTORM WARNING WILL BE NEEDED.
15Special weather statement, Aug 31, 4:41 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
441 PM CDT FRI AUG 31 2012
LAZ005-006-012-013-018-019-312230-
BIENVILLE-JACKSON-LINCOLN-NATCHITOCHES-UNION-WINN-
441 PM CDT FRI AUG 31 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 530 PM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTH CENTRAL LOUISIANA...
UNION...LINCOLN...JACKSON AND WINN...
IN NORTHWEST LOUISIANA...
NATCHITOCHES AND BIENVILLE...
INCLUDING THE FOLLOWING LOCATIONS...
GRAMBLING...JONESBORO AND RUSTON...
AT 441 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
NORTH OF GRAMBLING TO 9 MILES NORTHWEST OF JONESBORO TO 18 MILES WEST
OF JONESBORO...MOVING EAST NORTHEAST AT 30 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. SHOULD THESE
STORMS INTENSIFY...A SEVERE THUNDERSTORM WARNING WILL BE NEEDED.
15Special weather statement, Aug 31, 5:15 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
515 PM CDT FRI AUG 31 2012
TXZ165>167-312300-
ANGELINA-SABINE-SAN AUGUSTINE-
515 PM CDT FRI AUG 31 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 600 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN EASTERN TEXAS...
SABINE...SAN AUGUSTINE AND ANGELINA...
INCLUDING THE FOLLOWING LOCATIONS...
BLAND LAKE...GENEVA...MACUNE...ROSEVINE AND SAN AUGUSTINE...
AT 515 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MACUNE TO
10 MILES NORTH OF ROCKLAND...OR ALONG A LINE EXTENDING FROM 27 MILES
SOUTH OF CENTER TO 10 MILES NORTH OF ROCKLAND...MOVING NORTHEAST AT
15 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. IN
ADDITION...VERY HEAVY RAINFALL IN EXCESS OF TWO INCHES PER HOUR MAY
RESULT IN MINOR FLOODING OF LOW LYING...POOR DRAINAGE AREAS ACROSS
CENTRAL SAN AUGUSTINE COUNTY DURING THE NEXT HOUR.
15Special weather statement, Aug 31, 5:18 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
518 PM CDT FRI AUG 31 2012
LAZ005-006-013-014-312315-
JACKSON-LINCOLN-OUACHITA-UNION-
518 PM CDT FRI AUG 31 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 615 PM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTH CENTRAL LOUISIANA...
UNION...OUACHITA...LINCOLN AND JACKSON...
INCLUDING THE FOLLOWING LOCATIONS...
BROWNSVILLE-BAWCOMVILLE...CLAIBORNE...FARMERVILLE...MONROE...
RICHWOOD...STERLINGTON...SWARTZ AND WEST MONROE...
AT 518 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
SOUTH OF HUTTIG TO 9 MILES SOUTHWEST OF FARMERVILLE TO 8 MILES
SOUTHEAST OF RUSTON...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
HUTTIG TO 13 MILES NORTHEAST OF RUSTON TO 8 MILES SOUTHEAST OF
RUSTON...MOVING NORTHEAST AT 40 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. SHOULD THESE
STORMS INTENSIFY...A SEVERE THUNDERSTORM WARNING WILL BE NEEDED.
15Special weather statement, Aug 31, 5:44 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
544 PM CDT FRI AUG 31 2012
ARZ073-312330-
UNION-
544 PM CDT FRI AUG 31 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 630 PM CDT...FOR THE FOLLOWING
COUNTY...
IN SOUTH CENTRAL ARKANSAS...
UNION...
INCLUDING THE FOLLOWING LOCATIONS...
CALION...EL DORADO...LAWSON...NORPHLET...URBANA AND WESSON...
AT 544 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR WESSON...OR 6 MILES SOUTHWEST OF
EL DORADO...MOVING NORTHEAST AT 25 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM AS IT MOVES ACROSS
EL DORADO IN THE NEXT 15 MINUTES.
15Special weather statement, Aug 31, 6:03 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
603 PM CDT FRI AUG 31 2012
TXZ152-165-010000-
ANGELINA-NACOGDOCHES-
603 PM CDT FRI AUG 31 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 700 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN EASTERN TEXAS...
NACOGDOCHES AND ANGELINA...
INCLUDING THE FOLLOWING LOCATIONS...
DIBOLL...ETOILE...HUDSON...HUNTINGTON...LUFKIN AND WODEN...
AT 603 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR DIBOLL...MOVING NORTHEAST AT 15
MPH. ANOTHER STRONG THUNDERSTORM WAS DEVELOPING JUST WEST OF
LUFKIN...MOVING NORTH AT 10 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. SHOULD THESE STORMS
INTENSIFY...A SEVERE THUNDERSTORM WARNING WILL BE NEEDED.
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 5:24 PM CDT | Areal Flood Advisory | SHV | Angelina, Sabine, San Augustine | 111 min |
| Aug 31, 6:53 PM CDT | Areal Flood Advisory | SHV | Angelina, Nacogdoches | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.